# SDR UIEA2021050901110

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5240 · Service Doors
- Part: Shim
- Condition: Corroded
- Location: R4 Door Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - #4R DOOR UPPER GATE ATT SHIM FOUND CORROSION.( M/D #4R DOOR UPPER GATE ATT SHIM REPLACED AS PER DWG AND PL 65B04951-6. )
